All Journal Entries Journals
Previous | Next

Last day before Subutex.

May 20, 2010 - 1 comments
Tags:

subutex

,

withdrawal

,

addiction recovery tracker

,

Precipitated withdrawal



My girl still can't wrap her head around why I'm waiting... it's hard to explain to someone who'd never experienced withdrawals the abject terror associated with the concept of precipitated withdrawal.

I pretty much can't feel much worse than I do now, save for tomorrow morning (my first planned dose). I will NOT risk screwing up the transition though. I ****** up everything else in this mess, the least I can do is start the RECOVERY process correctly.



Oh no! Norco! No no no!
Comments
Post a Comment
1395075_tn?1280354506
by oldcoger, Jul 27, 2010
I don't know the peticulars for your situation but let me tell you this you DON'T have to be in SEVERE withdrawals to start either suboxone or subutex. When you have the stomach cramps, nauseated, flu symtoms, restless leg, etc, you are there an should be giv3en the meds. You will feel the effects very soon after the first dose. Pls let me say one thing CONGRATS on taking this step its a very big one an a hard road ahaead, hopefully you have a good support group {I had NONE] I did it aqll on my own at home with no support. While you are on this med make sure to go as told by docs an when its time to cut down pls be very careful an do it very very very slow. am going to do a video on facebook to tell others what happen to me. Everyone is different but we are all the same who want off the drugs, so keep you head up an when you feel down just give a email holler an will gladly talk. God Bless an keep the Faith.
Dawn

Post a Comment